Math Student's Paper Published in The Pi Mu Epsilon Journal

Elijah Soria presenting his research at the 2016 Joint Mathematics Meeting in Seattle, Washington - January 2016

 

 

 

 

 

 

 

 

 

 

Elijah Soria '16  (Mathematics & Computer Science) recently learned that his paper has been published in the Pi Mu Epsilon Journal.

Citation

Soria, Elijah, Some properties of generalized k-Pell sequences, The Pi Mu Epsilon Journal, Vol. 14, No. 3, pp. 205-217, 2015.

Abstract

The purpose of this paper is twofold: (1) to develop several identities for the Genralized k-Pell sequence (including those of Binet, Catalan, Cassini, and d'Ocagne) and (2) to study applications of tridiagonal generating matrices for the k-Pell and Generalized k-Pell sequences.

Congratulations, Elijah, from the faculty of the Department of Mathematics & Computer Science and the Dean of the School of Science.